# SDR ASAA0380170

- Difficulty date: February 28, 2003
- Submitted: May 1, 2003
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 9911520213
- Condition: Cracked
- Location: Fs
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 30K CHECK, FOUND FORWARD CARGO BAY BULKHEAD LOWER GILINER ATTACH ANGLE IS CRACKED AT FS 218.  STOP DRILLED CRACK AND INSTALLED STACKED DOUBLER AND TRIPLER PER SRM 53-01.  (M)
